# SDR 99ZZZX4340

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19099
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSY/IND - FLT 708 - NR 3 ENGINE FIRE DETECTION GROUND FAULT LIGHT IS ILLUMINATED.  (DEFERRED IN IND, CLEARED IN EWR).  FOUND FIRE LOOP RESTING ON LOWER ENGINE COWLING.  RE-POSITIONED FIRE LOOP.
